# SDR I5PA202311075704

- Difficulty date: October 29, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,492 hours, 34,115 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Extractor
- Part number: 1942784
- Part serial: 1032697
- Condition: Faulty
- Location: L Pack Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: MGE411. ESI - LH PACK AUTO INOP STBY SELECTED. FOUND CRACK ON WATER EXTRACTOR. R/R WATER EXTRACTOR PER AMM 21-51-04.
